# SDR QXEA2025110300337

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 19,808 hours, 13,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2290. ARMING LEVER AT L1 DOOR IS DIFFICULT TO OPERATE. REQURIES EXTRA FORCE. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK OF L1 ARMING DOOR IAW AMM 52-11-40-720-802-A. FUNCTIONAL CHECK WITHIN LIMITS. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
